# SDR SIMA0531

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376105208
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MAINTENANCE INSPECTION, FOUND CRACK IN FORWARD CARGO DOOR FRAME.  REPAIRED FRAME IAW SRM 52-31-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
